Universidad Complutense de Madrid
E-Prints Complutense

“Generalized Measures of Correlation for Asymmetry, Nonlinearity, and Beyond”: Comment

Impacto

Downloads

Downloads per month over past year



Allen, David E. and McAleer, Michael (2018) “Generalized Measures of Correlation for Asymmetry, Nonlinearity, and Beyond”: Comment. [ Documentos de Trabajo del ICAE; nº 23, 2018, ISSN: 2341-2356 ] (Unpublished)

[img]
Preview
PDF
664kB

Official URL: https://www.ucm.es/icae/working-papers


URLURL Type
https://www.ucm.es/icaeOrganisation


Abstract

This note comments on the Generalised Measure of Correlation (GMC) suggested by Zheng et al. (2012). The GMC concept was largely anticipated in a publication 115 years earlier, undertaken by Yule (1897), in the proceedings of the Royal Society. The note is directed at giving Yule (1897) credit for covering the foundations of the topic comprehensively.


Item Type:Working Paper or Technical Report
Uncontrolled Keywords:Skewed correlation; Bravais formula; Generalised Measure of Correlation; Nonlinearity.
Subjects:Social sciences > Economics > Econometrics
JEL:C12, C100, C130
Series Name:Documentos de Trabajo del ICAE
Volume:2018
Number:23
ID Code:49151
Deposited On:17 Sep 2018 12:12
Last Modified:19 Sep 2018 08:53

Origin of downloads

Repository Staff Only: item control page